# SDR USAA2013120200016

- Difficulty date: November 7, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 85,647 hours, 28,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10154
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK ELEC ARCING DAMAGE AT TERMINAL LUG BRACKET & FRAME ATTACH POINTS AT BS 1480 BETWEEN STRINGER 23R TO STRINGER 24R.  REPAIRED FUSELAGE FRAME AT BS 1480 BETWEEN STRINGER 23R TO STRINGER 24R IAW EA 105310.
